Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic combinations of exponentials


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 31 (1929), 654-679
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9947-1929-1501505-4
Erratum: Trans. Amer. Math. Soc. 32 (1930), 944.
MathSciNet review: 1501505
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hille, Note on Dirichlet series with complex exponents, Annals of Mathematics, (2), vol. 25 (1924), pp. 261-278.
  • 2. Pólya, Geometrisches ueber die Verteilung der Nullstellen gewisser ganzer transzendenter Funktionen, Münchener Berichte, 1920.
  • 3. Ritt, (1) On the zeros of exponential polynomials, these Transactions, vol. 31 (1929), pp. 680-686. MR 1501506
  • 4. -, (2) A factorization theory for functions $ \sum\nolimits_{i = 1}^n {{a_i}{e^{{\alpha _{{i^x}}}}}} $, these Transactions, vol. 29 (1927), pp. 584-596.
  • 5. Tamarkin, Some general problems in the theory of ordinary linear differential equations and expansion of an arbitrary function in series of fundamental functions, Mathematische Zeitschrift, vol. 27 (1928), pp. 1-54. Also, earlier papers there mentioned. MR 1544895
  • 6. Schwengler, Geometrisches ueber die Verteilung der Nullstellen spezieller ganzer Funktionen, Dissertation, Zurich, 1925.
  • 7. Wilder, Expansion problems in ordinary linear differential equations with auxiliary conditions at more than two points, these Transactions, vol. 18 (1917), pp. 415-432.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501505-4
Article copyright: © Copyright 1929 American Mathematical Society

American Mathematical Society